# SDR SWAA2024102835752

- Difficulty date: September 9, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 57,036 hours, 31,366 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TIE CLIP LOCATED BS 500D AT LEVEL STR 26R AT FWD CARGO COMPARTMENT 2024-572041<[01] REPLACED TIE CLIP LOCATED BS 500D AT LEVEL STR 26R AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG# 143A7902 SHEET 140 REV.- SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED TIE CLIP LOCATED BS 500D AT LEVEL STR 26R AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG# 143A7902 SHEET 140 REV.- SEE INDIVIDUAL SIGN OFF BELOW
